# SDR SIMA20230205003

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,653 hours, 39,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMOKE COMING FROM UNDER ROW 9/10. TURNED OFF BOTH PACKS AND SMOKE STOPPED *DURING TAXI TO THE GATE* ON APU BLEED NO ODOR NOTICED "TRANSFERRED TO NRWC 661-DFW-06888"-C/A-REF LOG PAGE 4797560 ITEM 2. WHILE PERFORMING ETN TRIAD WORKSCOPE FOUND RECIRCULATION SYSTEM MUFFLER DISCONNECTED. MUFFLER HOSE WAS RECONNECTED IAW EMB 145 AMM 21-24-02. LEAK CHECK GOOD. NO LEAKS NOTED. NO VAPORS, SMELLS OR SMOKE NOTED DURING OPC CHECKS. REF LOG PAGE 4797562 ITEM 2 AND 3 FOR OPC CHECKS OF PACKS SYSTEMS AFTER HOSE WAS RECONNECTED AND OPC OF ENGINES PER ETN-EM-72-034. OPC GOOD NO DEFECTS NOTED AFTER ENGINE RUNS.
